MathSciNet Relay Station
MathSciNet bibliographic data
MR435958 47H15
Fitzpatrick, P. M.; Petryshyn, W. V. Positive eigenvalues for nonlinear multivalued noncompact operators with applications to differential operators. J. Differential Equations 22 (1976), no. 2, 428–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement